Hair Loss SOLVED! Hashimotos and Thyroid Medication ~ Levothyroxine

Please Watch and Share!!!
If you’re experiencing Hair Loss and you take Levothyroxine, you could be having an allergic reaction to the color additives in your medication!!
At my apt. I was told that it was probably the Blue color additive that I was having a reaction to.

Claudia Stevens Cover that Gray Fill-in Powder:

blonde: http://amzn.to/2sIdBiz
dark brown/black: http://amzn.to/2t6j6qG

Equipment that I use:
Ringlight: http://bit.ly/2atB8h8
Box Lights: http://bit.ly/2h74ceY
Camera: http://bit.ly/1PkgOsI

SUBSCRIBE HERE: https://www.youtube.com/c/jeniferjenkinsbeauty?sub_confirmation=1

YtCHANNEL: http://www.youtube.com/c/jeniferjenkinsbeauty
FACEBOOK PAGE: http://www.facebook.com/jeniferbeautyover40
INSTAGRAM: http://instagram.com/jeniferjbeauty/
TWITTER: http://twitter.com/jeniferjbeauty
TUMBLR: http://jeniferjbeauty.tumblr.c

Related posts